# SDR UPS00833634

- Difficulty date: August 9, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 66,183 hours, 43,735 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 R1 DOOR HAS CRACK IN LOWER AFT CORNER.  CLEANED IAW DC8 SRM 51-1-8, PERFORMED HFEC IAW SRM 06-10-01.001 TO VERIFY CRACK FABBED -11 DOUBLER -13 DOUBLER & -23 FILLER IAW DC8 SRM 5 3-2-0 FIG 14.  ALODINED AND PRIMED DOUBLERS AND FILLER IAW DC8 SRM 51-1-8.  INSTALLED DOUBLERS AND FILLER WITH HI-LOKS IAW DC8 SRM 51-01-20D & 53 -2-0 FIG 14.  PAINT TO BE TOUCHED UP ON NR 227999 ITEM 13.
